# SDR CA160216022

- Difficulty date: February 15, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 5,313 hours
- Engine: Pwc PW150A
- System (JASC): 7921 · Engine Oil Cooler
- Part: Bypass Valve
- Part number: D2887955C
- Condition: Failed
- Location: Lt Oil Cooler
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) REPEATED CREW REPORTS OF NR 1 OIL TEMP HIGH. CLIMBS TO 100 DEG IN CLIMB AND BACK DOWN TO 98 DEG. NR 2 READS 78 DEG IN CLIMB AND CRUISE.  NR 1 FUEL TEMP AT 52 DEG AND NR 2 AT 36 DEG AFTER MAINTENANCE TROUBLESHOOTING THE LH ENGINE OIL COOLER WAS REPLACED IAW AMM TASK 79-21-01-400-801. NO FURTHER FAULTS NOTED. OIL AND FUEL TEMPS NORMAL WHEN STABILIZED AT HIGH POWER. FOUND BYPASS VALVE WEARING INTO VALVE SLEEVE- CAUSING DAMAGE/JAMMING VALVE. DIFFICULT TO REMOVE VALVE SLEEVE-STUCK IN COOLER. OIL COOLER ASSEMBLY REPLACED IAW DHC8-400 AMM TASK 79-21-01-400-801. AIRCRAFT GRND RUN. OIL TEMP AND FUEL TEMP NORMAL.  FOUND BYPASS VALVE WEARING INTO VALVE SLEEVE RESULTING IN DAMAGE/JAMMING OF VALVE.
